# SDR FDEA201806201548

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 94,064 hours, 30,775 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS BAT 1 LO ALERT.  FOUND DAMAGED WIRE AT P1-1756A PIN 1 GND CAUSING ONLY 64 VAC TO PIN 6 CHARGING POWER.  REPAIRED WIRE GND AT PIN 1 CKS GOOD AS WELL AS 115 VAC AT PIN 6 C/W EMER LIGHT TEST. OPS TESTS GOOD.
